default-icon
Body rash after covishield first dose
My husband is having body rash with itching after covishield first dose on 3rd June.  Is it normal symptom to have rashes on chest,hand ? Pls suggest.
51 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

The most common side effects following COVID-19 vaccines are fatigue, a fever, headaches, body aches, chills, nausea, diarrhea, and pain at the site of injection, according to the World Health Organization. These may last from a few days to a week and are mostly self limiting. Take medication as prescribed by your doctor and rest. You can keep a clean wet cloth on the affected area to reduce pain. Consult your doctor if redness, tenderness, or swelling of the hand worsens. Drink plenty of fluids to stay hydrated. Avoid doing strenuous activities for at least 3-4 days after getting the vaccine. It is safer to avoid alcohol and smoking for a few days. The vaccine does not fully prevent infection by the COVID-19 virus. However it drastically reduces the chances of severe life threatening consequences and death due to COVID-19.
Next Steps
Start tablet LEVOCETRIZINE 10MG before sleeping and kindly get the rash checked out with a dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +112
Consult with a doctor
Online now
Take Levocetrizine at night Consult for proper treatment
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Rash can be a reaction of the vaccine. It is possible. But it cannnot continue so long . This could be something else. Please consult a physician in the app to evaluate
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.